# SDR FDEA200903220995

- Difficulty date: March 22, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT STA 5-43 TO STA 5-83 X= -8.5, SEAT TRACK FOUND CORRODED.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00 FIG. 1 VOL. I REV. 40.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
